MAUDE Adverse Event Report: ST. JUDE MEDICAL ENSITE¿ X FIELD FRAME CABLE; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL ENSITE¿ X FIELD FRAME CABLE; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number ENSITE-FF-01
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product's lot number could not be obtained, therefore the primary di number is provided (d4), but full udi information is not available.
 
Event or Problem Description
During a pulmonary vein isolation procedure, during set up with the patient on the table, it was noted that pins on the field frame cable were bent resulting in cancellation of the procedure.After the magnetic sensors were put in place and it was attempted to connect the field frame generator the issue was found.Attempts to recorrect the pins were unsuccessful, and the procedure was cancelled.
 
Additional Manufacturer Narrative
Additional information: g3, h2, h3, h6, h11.The results of the investigation are inconclusive since the device was not returned for analysis.Review of the device history record was not possible as the lot number is unknown.Based on the information received, the cause of the reported bent cable pins and subsequent cancellation could not be determined.The product's lot number could not be obtained, therefore the primary di number is provided (d4), but full udi information is not available.
 
Additional Manufacturer Narrative
Additional information: b5, d4, g1, g3, h2, h3, h4, h6, h11.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be determined.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.
 
Event or Problem Description
During a pulmonary vein isolation procedure, during set up with the patient on the table, it was noted that pins on the field frame port were bent resulting in cancellation of the procedure.After the magnetic sensors were put in place and it was attempted to connect the field frame generator the issue was found.Attempts to recorrect the pins were unsuccessful, and the procedure was cancelled.

Brand Name
ENSITE¿ X FIELD FRAME CABLE
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key20703130
Report Number2184149-2024-00184
Device Sequence Number18195510
Product Code DQK
UDI-Device Identifier05415067032195
UDI-Public(01)05415067032195(21)19204833(10)8143346
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K242016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENSITE-FF-01
Device Catalogue NumberENSITE-FF-01
Device Lot Number8143346
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2024
Supplement Date Received by Manufacturer01/22/2025
03/06/2025
Initial Report FDA Received Date11/17/2024
Supplement Report FDA Received Date01/22/2025
04/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/27/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown